skip to main content
Refinado por: assunto: Physics remover assunto: Thermodynamics remover assunto: Mathematical Physics remover data de publicação: 2004Até2007 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Consequences of Symmetries on the Analysis and Construction of Turbulence Models

Razafindralandy, Dina ; Hamdouni, Aziz Bozonnet, Emmanuel (Editor)

Symmetry, Integrability and Geometry : Methods and Applications, 2006, Vol.2, p.052 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantum Macrostates, Equivalence of Ensembles and an H-Theorem

De Roeck, W. ; Maes, C. ; Netocny, K.

J. Math. Phys. 47:073303 (2006) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Equilibrium and eigenfunctions estimates in the semiclassical regime

Camus, Brice

Journal of Mathematical Physics, November 2006, Vol.47(11) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Bounded version of bosonic creation and annihilation operators and their related quasicoherent states

Bagarello, F

Journal of Mathematical Physics, 15 January 2007, Vol.48(1) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantization of Contact Manifolds and Thermodynamics

Rajeev, S. G.

AnnalsPhys.323:768-782,2008 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Nonlinear Integral Equations for Thermodynamics of the U_{q}(\hat{sl(r+1)}) Perk-Schultz Model

Tsuboi, Zengo ; Takahashi, Minoru

J.Phys.Soc.Jap. 74 (2005) 898-904 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

A Hamilton-Jacobi Formalism for Thermodynamics

Rajeev, S. G.

AnnalsPhys.323:2265-2285,2008 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Statistical Mechanics of Lam\'e Solitons

Bena, Ioana ; Khare, Avinash ; Saxena, Avadh

Physica Scripta 73, pp. 545-555 (2006) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Semiclassical methods in curved spacetime and black hole thermodynamics

Camblong, Horacio E ; Ordonez, Carlos R ; World Laboratory Center for Pan-American Collaboration in Science and Technology, University of Houston Center, Houston, Texas 77204-5506

Physical Review. D, Particles Fields, 15 June 2005, Vol.71(12) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até

Buscando em bases de dados remotas. Favor aguardar.